Items where Author is "Amiraliyev, Gabil M."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.


Amiraliyev, Gabil M. and Durmaz, Muhammet Enes and Kudu, Mustafa (2021) A numerical method for a second order singularly perturbed Fredholm integro-differential equation. Miskolc Mathematical Notes, 22 (1). pp. 37-48. ISSN 1787-2413

Amiraliyev, Gabil M. and Yapman, Omer (2019) On the Volterra Delay-Integro-Differential equation with layer behavior and its numerical solution. Miskolc Mathematical Notes, 20 (1). pp. 75-87. ISSN 1787-2413

This list was generated on Sat Oct 23 07:12:56 2021 CEST.